# SDR SWIA202164006

- Difficulty date: November 29, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SLAT TRACK CANISTER 1-3 SUPPORT FITTING CRACKED, INSIDE FUEL PANEL 651AB (MARKED)      (C-CHECK RO 1/19/2022)    COMPLIED WITH REO 670-57-42-577 REV -- DATED 2016-12-02 GENERIC REPAIR TO SLAT TRACK CANISTER NUMBER 3 SLAT TRACK 1-3 RHS OPS AND LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
